Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 337-342
http://dx.doi.org/10.1155/S0161171290000497

Permutation binomials

1Department of Mathematics and Statistics, Queen's University, Ontario, Kingston K7L 3N6, Canada
2Department of Mathematics and Statistics, McMaster University, Ontario, Hamilton L8S 4K1, Canada

Received 7 June 1988; Revised 13 December 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Charles Small, “Permutation binomials,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 337-342, 1990. https://doi.org/10.1155/S0161171290000497.